RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Deng, X

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:38
Abstract pages:293
Full texts:65
References:19
E-mail:

http://www.mathnet.ru/eng/person59213
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. L. A. Bokut, Yu. Chen, X. Deng, “Gröbner–Shirshov bases for Rota–Baxter algebras”, Sibirsk. Mat. Zh., 51:6 (2010),  1237–1250  mathnet  mathscinet; Siberian Math. J., 51:6 (2010), 978–988  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019